# SDR DALA2016042803543

- Difficulty date: April 27, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 62,036 hours, 20,248 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OTBD CORE COWL SKIN GOUGED AT RETAINING STRIP FWD OF AFT HINGE PULLED OUT.  REPAIRED NR 2 ENGINE OTBD CORE COWL SKIN GOUGE IAW ER/A 092206-14MA.
